# SDR SWAA2021021122818

- Difficulty date: October 9, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS787 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #146A0081 REV.A
